Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 1, Pages 189-192
http://dx.doi.org/10.1155/S0161171280000130

A covering theorem for odd typically-real functions

Department of Mathematical Sciences, University of Cincinnati, Cincinnati 45221, Ohio, USA

Received 20 July 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. P. Merkes, “A covering theorem for odd typically-real functions,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 1, pp. 189-192, 1980. doi:10.1155/S0161171280000130